MathSciNet Relay Station
MathSciNet bibliographic data
MR736479 81E13 (17B70 58F35 81E15 81G20)
Batalin, I. A.; Vilkovisky, G. A. Closure of the gauge algebra, generalized Lie equations and Feynman rules. Nuclear Phys. B 234 (1984), no. 1, 106–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement